# SDR C8GA20090158

- Difficulty date: June 8, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: BAC1503100145
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE RT WING NR 7 SLAT OTBD SLAT ACTUATOR BRACKET AT WS 629 IS CRACKED.  REMOVED DAMAGED STIFFENER, FABRICATED NEW STIFFENER FROM BAC 1503-100145 DIM. 9.2 INCH AND FILLER FROM 7075-T6 .125 INCH DIM 4.5 INCH X 1INCH AND INSTALLED REPAIR.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
